# SDR ASOA201001357

- Difficulty date: September 16, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 19,909 hours, 17,322 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 2382
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS 7 AND 8 INOP.  R & R NR4 EMERGENCY BATTERY PACK FOR LIGHTS IAW AMM 33-51-04.  OPS CHECKS GOOD.  NO DEFECTS NOTED.  PLACARD REMOVED. DMIL CLEARED. (CLOSED)
